MathSciNet Relay Station
MathSciNet bibliographic data
MR2650767 47A15 (47B35)
Izuchi, Kei Ji; Izuchi, Kou Hei; Izuchi, Yuko Quasi-wandering subspaces in the Bergman space. Integral Equations Operator Theory 67 (2010), no. 2, 151–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement